MAUDE Adverse Event Report: ABBOTT PROMOTE PLUS CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT PROMOTE PLUS CRT-D; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3211-36
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During a routine device replacement procedure, the right atrial lead was unable to be removed from the device header.The device was explanted and replaced to resolve the event.The patient was stable and will continue to be monitored.
 
Additional Manufacturer Narrative
Additional information: the reported event of difficulty disconnecting the atrial lead could not be verified.The device was analyzed in the lab; the is-1 (tip) set screw and septum were missing when the device was received.Septum debris was noted inside the is-1 (ring) set screw, which was consistent with explant procedure.The is-1 (ring) set screw was cleaned up and a test set screw was used for the is-1 (tip).The screws operated normally in affixing a lead to the device.The atrial lead impedance and sensing were tested afterwards, and no anomalies were detected.

Brand Name
PROMOTE PLUS CRT-D
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9129911
Report Number2938836-2019-14017
Device Sequence Number2478062
Product Code NIK
UDI-Device Identifier05414734503693
UDI-Public05414734503693
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Model NumberCD3211-36
Device Catalogue NumberCD3211-36
Device Lot Number3892273
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/13/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1